| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 33-36


Scott Schneider
      A note on Cauchy integrability
      International Mathematical Forum, Vol. 9, 2014, no. 33, 1615-1620
      http://dx.doi.org/10.12988/imf.2014.49162

Abdulkareem Saleh Hamarsheh
      Multismoothness in L^1(\mu, X)
      International Mathematical Forum, Vol. 9, 2014, no. 33, 1621-1624
      http://dx.doi.org/10.12988/imf.2014.49161

M. Muthukumari, A. Nagarajan, M. Murugalingam
      Disconvergent and divergent fuzzy sequences
      International Mathematical Forum, Vol. 9, 2014, no. 33, 1625-1630
      http://dx.doi.org/10.12988/imf.2014.49167

Yu Ogasawara, Hiroshi Nakazato
      The q-numerical range of a nilpotent 4 x 4 matrix
      International Mathematical Forum, Vol. 9, 2014, no. 33, 1631-1637
      http://dx.doi.org/10.12988/imf.2014.49157

Noriaki Nagase, Hiroshi Nakazato
      Traditional mathematics in the Aomori prefecture
      International Mathematical Forum, Vol. 9, 2014, no. 33, 1639-1645
      http://dx.doi.org/10.12988/imf.2014.49158

Ahmad Faraj, Tariq Salim, Safaa Sadek, Jamal Ismail
      Solution of generalized fractional kinetic equation in terms of special functions
      International Mathematical Forum, Vol. 9, 2014, no. 33, 1647-1657
      http://dx.doi.org/10.12988/imf.2014.49156

Arwa Eid Ashour, Mohammad Hamoda
      Characterization of weakly primary ideals over non-commutative rings
      International Mathematical Forum, Vol. 9, 2014, no. 34, 1659-1667
      http://dx.doi.org/10.12988/imf.2014.49155

Rafael Jakimczuk
      A generalization of the inclusion-exclusion principle
      International Mathematical Forum, Vol. 9, 2014, no. 34, 1669-1672
      http://dx.doi.org/10.12988/imf.2014.49165

Rafael Jakimczuk
      On a sum in number theory where appear the integer-part function
      International Mathematical Forum, Vol. 9, 2014, no. 34, 1673-1676
      http://dx.doi.org/10.12988/imf.2014.49166

B. S. Desale, G. A. Qashash
      Generating functions of special triple hypergeometric functions
      International Mathematical Forum, Vol. 9, 2014, no. 34, 1677-1693
      http://dx.doi.org/10.12988/imf.2014.4482

Husam L. Saad
      On the Cauchy polynomials
      International Mathematical Forum, Vol. 9, 2014, no. 34, 1695-1706
      http://dx.doi.org/10.12988/imf.2014.410172

Zhaoli Ma, Wen Duan, RuiJuan Liu
      Split equality fixed point problem for strictly pseudocontractive mappings
      International Mathematical Forum, Vol. 9, 2014, no. 35, 1707-1718
      http://dx.doi.org/10.12988/imf.2014.410176

Ali Kareem Kadhim, Hajar Sulaiman, Abdul-Rahman Hammed Majeed
      On reverse \Gamma*-centralizer on semiprime \Gamma-ring with involution
      International Mathematical Forum, Vol. 9, 2014, no. 35, 1719-1724
      http://dx.doi.org/10.12988/imf.2014.410171

Koh Katagata
      Alternate locations of equilibrium points and poles in complex rational differential equations
      International Mathematical Forum, Vol. 9, 2014, no. 35, 1725-1739
      http://dx.doi.org/10.12988/imf.2014.410170

Sameer Qasim Hasan, Amna Hassan Ibrahim
      Robust exponential stability of mild solutions to impulsive stochastic neutral integro-differential equations with delay
      International Mathematical Forum, Vol. 9, 2014, no. 35, 1741-1750
      http://dx.doi.org/10.12988/imf.2014.410181

S. Palaniammal, M. Murugalingam
      Generalized filters
      International Mathematical Forum, Vol. 9, 2014, no. 36, 1751-1756
      http://dx.doi.org/10.12988/imf.2014.411187

Ibrahim Karatay, Nurdane Kale, Serife R. Bayramoglu Erguner
      Stability and convergence of a finite difference scheme for fractional partial differential equations by matrix method
      International Mathematical Forum, Vol. 9, 2014, no. 36, 1757-1765
      http://dx.doi.org/10.12988/imf.2014.411192

Yaping Hu, Zengxin Wei
      A modified Liu-Storey conjugate gradient projection algorithm for nonlinear monotone equations
      International Mathematical Forum, Vol. 9, 2014, no. 36, 1767-1777
      http://dx.doi.org/10.12988/imf.2014.411197

Lijuan Zhang, Xian Wang
      Iterative algorithm for common minimum-norm fixed point of a finite family of asymptotically nonextensive nonself mappings in Banach spaces
      International Mathematical Forum, Vol. 9, 2014, no. 36, 1779-1789
      http://dx.doi.org/10.12988/imf.2014.411193


Journals | Books | Indexing and abstracting | Author guidelines | Open access